| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device would not power on with dc or ac power.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative evaluated the customer's device and was able to verify and duplicate the reported issue of no ac operation.The stryker technician was not able to duplicate the issue with the dc operation; the stryker technician was able to power on device using known good dc battery the stryker technician replaced the power supply (eos) and the power pcb assembly from the power module to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The removed part was further evaluated by stryker product analysis center (pac).The pac technician confirmed a shorted transistor on the eos.The root cause for no ac operation was determined to be a shorted transistor on the eos.No root cause was determined for no dc operation.
Event or Problem Description